How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3836
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My dog has vomited after receiving an antibiotic shot

Customer Question

Hello, my dog has vomited after receiving an antibiotic shot for a bladder infection. The first time was about an hour - hour and a half after - six times in the past 10 hours. It's bile-y at this point. Is this probably a side effect of the medication (he is very sensitive), or should I be more concerned? Also, the vet did not do any sort of testing, but rather after hearing his symptoms (lethargy as of yesterday morning, frequent urination, urinating smaller amounts and a tender bladder) simply gave him the antibiotic shot.
Submitted: 6 months ago.
Category: Cat Veterinary
Expert:  Dr. Peter replied 6 months ago.

Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am sorry for the delay in response. If you would like to continue can you please answer a few questions so that I can be well informed and give you the best advice.

1- Can you give me an update on how your dog is doing?

2- How old is your dog?

3- What is the name of the antibiotic?

4- How old is your dog?

5- Breed?

6- Any pre existing medical conditions?

7- Is he drinking more than usual?

There may be a slight delay between your follow ups and my replies as I type out a thorough reply for you.

Related Cat Veterinary Questions